# SDR AALA20100922TUL02

- Difficulty date: September 22, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR OUTER SKIN BELOW HANDLE HAS DEEP BLENDS 3 INCH BY 4 INCH.  INTERNAL REPAIR DOUBLER INSTALLED BELOW MID CARGO DOOR HANDLE PER SRM 52-04-00.
